# SDR QXEA2012022000173

- Difficulty date: February 13, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 25,342 hours, 26,289 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, F/A HEARD A POP BY REAR SERVICE DOOR.  CLIMBING THROUGH FL 180 GOT A FUSELAGE DOOR MASTER WARNING.  ACFT WAS PRESSURIZING NORMALLY, RAN CHECK LIST, CALLED F/A AND THEY REPORTED SERVICE DOOR HANDLE DIDN`T APPEAR LOCKED, SECURED.  DIVERTED, DESCENDING THROUGH 12,000 F/A CALLED AND REPORTED ANOTHER POP AND THAT QUITE A BIT OF FROST WAS FORMING ON THE CARPET BY SERVICE DOOR. LANDING UNEVENTFUL.  FOUND INTERNAL DOOR HANDLE IMPROPERLY SERCURED C/W IAW MM TASK 52-41-00-710-801.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
